# SDR AALA201606229003

- Difficulty date: May 23, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LT SIDE NR 1 PASSENGER CABIN WINDOW OUTER PANE IS CLOUDY, CRAZED.  REPLACED WINDOW IAW AMM 56-20-00.
